# SDR 99T64R491EWA

- Difficulty date: December 15, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bellcrank
- Part number: 37741531
- Condition: Cracked
- Location: Flap Actuator
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, MID WING FLAP CRANK HAS CRACK APPROX .1875 INCH IN LENGTH AT STATION 219 LEFT.  REPLACED MIDWING FLAP CRANK IAW DC-8 O/H/M 27-28-8.  (M)
